# SDR DALA2023052404130

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 73,705 hours, 34,644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 ON DECENT, R FWD CABIN DOOR MESSAGE. CORRECTIVE ACTION: FOUND OBSTRUCTION ON R FWD/PAX CREW DOOR HOOK PROX. SW. AND DOOR FRAME. REINSTALLED TRIM AROUND DOOR AS REQUIRED. PERFORMED OPERATIONAL TEST OF THE DOOR WARNING SYSTEM OF R FWD PAX/CREW DOOR PER A320 AMM 52-71. MULTIPLE OPS TESTS OK. (4813462)
